Scientific Article
previous document  unige:12454  next document
add to browser collection
Title

Order conditions for numerical methods for partitioned ordinary differential equations

Author
Published in Numerische Mathematik. 1981, vol. 36, no. 4, p. 431-445
Abstract Motivated by the consideration of Runge-Kutta formulas for partitioned systems, the theory of P-series is studied. This theory yields the general structure of the order conditions for numerical methods for partitioned systems, and in addition for Nyström methods for y'=f(y,y'), for Rosenbrock-type methods with inexact Jacobian (W-methods). It is a direct generalization of the theory of Butcher series [7, 8]. In a later publication, the theory of P-series will be used for the derivation of order conditions for Runge-Kutta-type methods for Volterra integral equations [1].
Stable URL http://archive-ouverte.unige.ch/unige:12454
Full text
Identifiers

151 hits

2 downloads

Update

Deposited on : 2010-11-15

Export document
Format :
Citation style :